# SDR R61A201311071137

- Difficulty date: November 7, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 5913246
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT WING F6 TORQUE TUBE HAS PITTING ON SPLINES AT MALE END.  MX REMOVED F6 TORQUE TUBE REPLACED SPLINE END IAW SRM 51-40-02.  RE-INSTALLED F6 TORQUE TUBE IAW AMM 27-51-03 SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.  PN 5913246 UNIVERSAL JOINT.  AIRCRAFT REMAINS AT CMH UNTIL HEAVY CHECK IS COMPLETED.
